Alert archive / Tennessee / Flash Flood Watches in 2011
Flash Flood Watch 1, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Feb 23, 2011, 3:52 AM CST for 21 counties in Tennessee. It took effect at Feb 24, 2011, 6:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2011, 3:52 AM CST (09:52 UTC)
- In effect from
- Feb 24, 2011, 6:00 AM CST
- Expired
- Feb 25, 2011, 12:22 AM CST
- In force
- 18 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 21 counties
Benton County, TN, Cheatham County, TN, Clay County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Robertson County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 16 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.9 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1408 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
622 WGUS64 KOHX 230952 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 352 AM CST WED FEB 23 2011 ...FLOOD WATCH IN EFFECT FOR THE NORTHWESTERN HALF OF MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PUSH ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT, BRINGING WIDESPREAD RAIN AND THUNDERSTORMS TO THE REGION. RAINFALL IS EXPECTED TO BE HEAVY, ESPECIALLY ACROSS NORTHWEST MIDDLE TENNESSEE, WHERE UPWARDS OF THREE INCHES IS FORECAST. TNZ005>011-022>031-033-056-057-059-231800- /O.NEW.KOHX.FF.A.0001.110224T1200Z-110225T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-OVERTON-PERRY-HICKMAN-WILLIAMSON- 352 AM CST WED FEB 23 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF MIDDLE TENNESSEE... INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY... DAVIDSON...DICKSON...HICKMAN...HOUSTON...HUMPHREYS...JACKSON... MACON...MONTGOMERY...OVERTON...PERRY...PICKETT...ROBERTSON... SMITH...STEWART...SUMNER...TROUSDALE...WILLIAMSON AND WILSON. * FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT * A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT, AND WILL PRODUCE HEAVY RAINFALL ACROSS THE REGION. * STORM TOTAL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON, WITH AREAS AROUND CLARKSVILLE, DOVER, AND CAMDEN POSSIBLY RECEIVING IN EXCESS OF THREE INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROSE
6 follow-up statements
169 WGUS64 KOHX 231810 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1210 PM CST WED FEB 23 2011 ...FLOOD WATCH IN EFFECT FOR THE NORTHWESTERN HALF OF MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PUSH ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT...BRINGING WIDESPREAD RAIN AND THUNDERSTORMS TO THE REGION. RAINFALL IS EXPECTED TO BE HEAVY... ESPECIALLY ACROSS NORTHWEST MIDDLE TENNESSEE...WHERE UPWARDS OF THREE INCHES IS FORECAST. TNZ005>011-022>031-033-056-057-059-240400- /O.CON.KOHX.FF.A.0001.110224T1200Z-110225T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-OVERTON-PERRY-HICKMAN-WILLIAMSON- 1210 PM CST WED FEB 23 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY...DAVIDSON...DICKSON... HICKMAN...HOUSTON...HUMPHREYS...JACKSON...MACON...MONTGOMERY... OVERTON...PERRY...PICKETT...ROBERTSON...SMITH...STEWART... SUMNER...TROUSDALE...WILLIAMSON AND WILSON. * FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT * A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT...AND WILL PRODUCE HEAVY RAINFALL ACROSS THE REGION. * STORM TOTAL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON...WITH AREAS AROUND CLARKSVILLE... DOVER...AND CAMDEN POSSIBLY RECEIVING IN EXCESS OF THREE INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 31
171 WGUS64 KOHX 240242 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 842 PM CST WED FEB 23 2011 ...FLOOD WATCH IN EFFECT FOR THE NORTHWESTERN HALF OF MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PUSH ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT...BRINGING WIDESPREAD RAIN AND THUNDERSTORMS TO THE REGION. RAINFALL IS EXPECTED TO BE HEAVY... ESPECIALLY ACROSS NORTHWEST MIDDLE TENNESSEE...WHERE UPWARDS OF THREE INCHES PLUS IS FORECAST. TNZ005>011-022>031-033-056-057-059-241100- /O.CON.KOHX.FF.A.0001.110224T1200Z-110225T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-OVERTON-PERRY-HICKMAN-WILLIAMSON- 842 PM CST WED FEB 23 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 6 AM CST THURSDAY THROUGH LATE THURSDAY NIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY...DAVIDSON...DICKSON... HICKMAN...HOUSTON...HUMPHREYS...JACKSON...MACON...MONTGOMERY... OVERTON...PERRY...PICKETT...ROBERTSON...SMITH...STEWART... SUMNER...TROUSDALE...WILLIAMSON AND WILSON. * FROM 6 AM CST THURSDAY THROUGH LATE THURSDAY NIGHT * A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT...AND WILL PRODUCE HEAVY RAINFALL ACROSS THE REGION. * STORM TOTAL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON...WITH AREAS AROUND CLARKSVILLE...DOVER...AND CAMDEN POSSIBLY RECEIVING 4 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 07
181 WGUS64 KOHX 241055 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 455 AM CST THU FEB 24 2011 ...FLOOD WATCH IN EFFECT FOR THE NORTHWESTERN HALF OF MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PUSH ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT...BRINGING WIDESPREAD RAIN AND THUNDERSTORMS TO THE REGION. RAINFALL IS EXPECTED TO BE HEAVY... ESPECIALLY ACROSS NORTHWEST MIDDLE TENNESSEE...WHERE 3 TO 4 INCHES IS EXPECTED. TNZ005>011-022>031-033-056-057-059-242200- /O.CON.KOHX.FF.A.0001.110224T1200Z-110225T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-OVERTON-PERRY-HICKMAN-WILLIAMSON- 455 AM CST THU FEB 24 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY...DAVIDSON...DICKSON... HICKMAN...HOUSTON...HUMPHREYS...JACKSON...MACON...MONTGOMERY... OVERTON...PERRY...PICKETT...ROBERTSON...SMITH...STEWART... SUMNER...TROUSDALE...WILLIAMSON AND WILSON. * UNTIL 600 AM FRIDAY * A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT...AND WILL PRODUCE HEAVY RAINFALL ACROSS THE REGION. * STORM TOTAL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON ACROSS THE WATCH AREA...WITH AREAS AROUND CLARKSVILLE AND DOVER RECEIVING 3 TO 4 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROSE
747 WGUS64 KOHX 241505 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 905 AM CST THU FEB 24 2011 ...FLOOD WATCH IN EFFECT FOR THE NORTHWESTERN HALF OF MIDDLE TENNESSEE TODAY AND TONIGHT... .A STRONG LOW PRESSURE SYSTEM WILL PUSH ACROSS MIDDLE TENNESSEE TODAY AND TONIGHT...BRINGING WIDESPREAD RAIN AND THUNDERSTORMS TO THE REGION. RAINFALL IS EXPECTED TO BE HEAVY...ESPECIALLY ACROSS NORTHWEST MIDDLE TENNESSEE...WHERE AT LEAST 3 TO 4 INCHES IS EXPECTED. TNZ005>011-022>031-033-056-057-059-242200- /O.CON.KOHX.FF.A.0001.000000T0000Z-110225T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-OVERTON-PERRY-HICKMAN-WILLIAMSON- 905 AM CST THU FEB 24 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES...BENTON...CHEATHAM...CLAY...DAVIDSON...DICKSON... HICKMAN...HOUSTON...HUMPHREYS...JACKSON...MACON...MONTGOMERY... OVERTON...PERRY...PICKETT...ROBERTSON...SMITH...STEWART... SUMNER...TROUSDALE...WILLIAMSON AND WILSON. * UNTIL 600 AM FRIDAY * A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE ACROSS MIDDLE TENNESSEE THURSDAY AND THURSDAY NIGHT...AND WILL PRODUCE HEAVY RAINFALL ACROSS THE REGION. * STORM TOTAL AMOUNTS OF 1 TO 3 INCHES WILL BE COMMON ACROSS THE WATCH AREA...WITH AREAS AROUND CLARKSVILLE AND DOVER RECEIVING IN EXCESS OF 4 INCHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 31
595 WGUS64 KOHX 242139 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 339 PM CST THU FEB 24 2011 ...FLOOD WATCH REMAINS IN EFFECT FOR NORTHWEST MIDDLE TENNESSEE TONIGHT... .STRONG LOW PRESSURE WILL MOVE INTO MIDDLE TENNESSEE TONIGHT. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BRING 1 TO 2 INCHES OF RAINFALL TO NORTHWEST MIDDLE TENNESSEE...WITH STORM TOTAL RAINFALL OF 3 TO 5 INCHES. TNZ005>011-022>031-033-056-057-059-250600- /O.CON.KOHX.FF.A.0001.000000T0000Z-110225T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-OVERTON-PERRY-HICKMAN-WILLIAMSON- 339 PM CST THU FEB 24 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF MIDDLE TENNESSEE...INCLUDING THE FOLLOWING COUNTIES... BENTON...CHEATHAM...CLAY...DAVIDSON...DICKSON... HICKMAN...HOUSTON...HUMPHREYS...JACKSON...MACON...MONTGOMERY... OVERTON...PERRY...PICKETT...ROBERTSON...SMITH...STEWART... SUMNER...TROUSDALE...WILLIAMSON AND WILSON. * 1 TO 2 INCHES OF RAINFALL IS EXPECTED TONIGHT...WITH STORM TOTAL RAINFALL OF 3 TO 5 INCHES IN THE WATCH AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ 04
927 WGUS64 KOHX 250622 FFAOHX FLOOD WATCH NATIONAL WEATHER SERVICE NASHVILLE TN 1222 AM CST FRI FEB 25 2011 ...HEAVY RAIN HAS MOVED OUT OF THE AREA... TNZ005>011-022>031-033-056-057-059-250730- /O.CAN.KOHX.FF.A.0001.000000T0000Z-110225T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-OVERTON-PERRY-HICKMAN-WILLIAMSON- 1222 AM CST FRI FEB 25 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR MIDDLE TENNESSEE HAS BEEN CANCELLED. THE HEAVY RAIN AND THREAT OF WIDESPREAD FLOODING HAS ENDED. HOWEVER...A FEW RIVERS MAY REACH NEAR BANKFUL AND WATER MAY POND BRIEFLY ON ROADS. $$ 07
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Feb 23, 3:52 AM CST, 0 minutes earlier.
Area forecast discussion, Feb 23, 3:52 AM CST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 352 AM CST WED FEB 23 2011 .SHORT TERM...A SPRAWLING HIGH PRESSURE SYSTEM, OVER THE OHIO AND TENNESSEE RIVER VALLEYS KEPT THE WEATHER CHILLY AND QUIET THIS MORNING. TEMPERATURES AT 300 AM RANGED FROM THE UPPER 20S ALONG THE CUMBERLAND PLATEAU TO THE LOWER AND MIDDLE 30S ELSEWHERE. AFTER SOME QUIET WEATHER TODAY, THINGS RAPIDLY START TO TURN STORMY LATE TONIGHT INTO THURSDAY. A HEAVY RAIN EVENT IS STILL EXPECTED IN THE MID STATE THURSDAY AND THURSDAY NIGHT, AND A FLOOD WATCH WILL BE ISSUED FOR THE NORTHWESTERN HALF OF THE MID STATE, VALID 12Z, THUR THROUGH 12Z, FRI. STILL LOOKS LIKE A ONE-TWO PUNCH WITH THE HEAVY RAINFALL, AS A COLD FRONT SAGS INTO THE OHIO RIVER VALLEY THURSDAY AFTERNOON, PARKING ITSELF JUST TO THE NORTHWEST OF OUR FORECAST AREA. VERY MOIST AIR WILL POOL ALONG THE FRONT AND LEAD TO THE LIKELIHOOD FOR SHOWERS, ISOLATED THUNDERSTORMS, AND HEAVY DOWNPOURS. A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG THE FRONTAL BOUNDARY THURSDAY NIGHT, WITH THE CENTER OF THE SURFACE LOW TRACKING VERY CLOSE TO, OR OVER, OUR NORTHWESTERN COUNTIES. IT STILL LOOKS LIKE A LOW CAPE/HIGH HELICITY ENVIRONMENT, WITH A SQUALL LINE EXPECTED TO TRAVERSE THE MID STATE. A STRONG LOW LEVEL JET POINTS TO THE POSSIBILITY FOR BOW ECHOES AND DAMAGING STRAIGHT LINE WINDS. WITH SUCH HIGH HELICITIES, WE COULD ALSO SEE A FEW ISOLATED TORNADOES IN OUR AREA. SPC HAS MIDDLE TENNESSEE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS, WITH A MODERATE RISK AREA JUST ACROSS THE TENNESSEE RIVER, OVER WESTERN PARTS OF TENNESSEE. ADDITIONAL HEAVY RAINS WILL COME IN WITH THE SQUALL LINE AND AGGRAVATE ANY FLOODING THAT IS ONGOING FROM EARLIER RUNOFF ON THURSDAY. BEFORE ALL IS SAID AND DONE FRIDAY MORNING, SOME NORTHERN PARTS OF THE MID STATE WILL LIKE SEE 3 TO 4 INCHES OF RAINFALL, WITH SOME ISOLATED AMOUNTS EVEN HIGHER. AFTER A BRIEF REPRIEVE FROM ACTIVE WEATHER IS EXPECTED SATURDAY AND SATURDAY, ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS MOVES IN SUNDAY THROUGH MONDAY. THERE'S QUITE A DIFFERENCE BETWEEN THE GFS AND ECMWF IN THE MOVEMENT OF THIS NEXT SYSTEM AND OPTED FOR A COMPROMISE. SINCE THE UPPER SYSTEM COMES IN CLOSED, BELIEVE THE MOVEMENT COULD BE A TAD SLOWER THAN FORECAST BY THE GFS. NEXT WEEK'S SYSTEM COULD BE EVEN MORE POTENT THAN THE ONE COMING UP TOMORROW, AND COULD BE ACCOMPANIED BY SEVERE THUNDERSTORMS AND MORE HEAVY RAINFALL. .LONG TERM...THINGS QUIET DOWN BY NEXT TUESDAY, AS A COOL HIGH PRESSURE SYSTEM BUILDS IN FROM THE WEST. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 50 64 48 / 0 80 100 100 CLARKSVILLE 55 51 61 44 / 0 100 100 100 CROSSVILLE 59 45 59 54 / 0 40 90 100 COLUMBIA 62 50 68 51 / 0 60 90 100 LAWRENCEBURG 63 49 70 53 / 0 60 60 100 WAVERLY 57 51 63 45 / 0 80 100 100 && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT FOR TNZ005>011-022>031-033-056-057-059. && 19
Hazardous weather outlook, Feb 22, 5:00 AM CST, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CST TUE FEB 22 2011 TNZ005>011-022>034-056>066-075-077>080-093>095-231130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 500 AM CST TUE FEB 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HEAVY RAIN IS EXPECTED THURSDAY AND THURSDAY NIGHT AS A STRONG, SLOW-MOVING FRONTAL SYSTEM PUSHES THROUGH THE MID STATE. AS THE GROUND SATURATES, THE POTENTIAL FOR FLOODING WILL INCREASE, ESPECIALLY ACROSS NORTHERN AND NORTHWESTERN MIDDLE TENNESSEE. IN ADDITION, ISOLATED SEVERE STORMS ARE POSSIBLE, MAINLY ON THURSDAY EVENING. A SIMILAR-TYPE EVENT IS EXPECTED ON MONDAY AS A DEEP LOW PRESSURE SYSTEM MOVES ACROSS THE MID STATE. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THURSDAY AND THURSDAY NIGHT. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN ROSE
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:54 AM CST | River Flood Watch | OHX | Montgomery, Robertson | 62 hr |
Nearby
Flash Flood Watches in Tennessee, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.